# SDR CALA060388

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 23,033 hours, 3,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM BS 325 LBL 30 TO 56.  REPAIRED BEAM IAW SRM 53-00-51, FIG 201.
